# SDR 2008UALA01783

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 48,548 hours, 17,554 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE FLIGHT EXPERIENCED AIRFRAME VIBRATIONS UPON FLAP RETRACTION.  STOPPED AFTER LEVEL OFF AND CONTINUED TO DESTINATION.  PERFORMED SEVERAL FLAP TESTS, ACCOMPLISHED EFCS1 & EFCS2 ELEVATOR DAMPING AND AILERON DAMPING TEST -NO FAULTS NOTED OPERATIONAL CHECK OK. NO FAULTS NOTED AUTOLAND TEST ACCOMPLISHED SYS CHECKS OK.
